# SDR CALA2017111704130

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,367 hours, 26,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE IS SHOWS ARMED, WHEN IT IS DISARMED, FROM INSIDE.  RESET SDAC PAX DOOR CIRCUIT BREAKER IAW AMM 52-00-00. ALL INDICATIONS NORMAL.
